# SDR SWAA030909

- Difficulty date: April 23, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 51,237 hours, 43,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIPS CRACKED ( 7 EA ) AT BS 380 AT STR 8L, BS 616 AT STR 4L, BS 727D AT STR 6L, BS 767 AT STR 3L, BS 867 AT STR 3L, BS 500D AT STR 8L & BS 500D AT STR 7L.    R&R STRINGER CLIPS PER SRM.
